The Annals of Mathematical Statistics

A Trustworthy Jackknife

Rupert G. Miller, Jr.

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 4 (1964), 1594-1605.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700384

Digital Object Identifier
doi:10.1214/aoms/1177700384

Mathematical Reviews number (MathSciNet)
MR169329

Zentralblatt MATH identifier
0212.21505

JSTOR
links.jstor.org

Citation

Miller, Rupert G. A Trustworthy Jackknife. Ann. Math. Statist. 35 (1964), no. 4, 1594--1605. doi:10.1214/aoms/1177700384. https://projecteuclid.org/euclid.aoms/1177700384


Export citation